# SDR FDEA202008071957

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327051300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231UG  ON MAIN DECK AFT CARGO COMPARTMENT THIS TASK   CARD IS GENERATED FOR RDR PURPOSE IN PASSENGER CABIN (1 EA) THE REPAIR IS DOCUMENTED ON NON ROUTINE CARD N00343,
